# SDR DLL10954503

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 1505220
- Condition: Cracked
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FS 1363 BULKHEAD WEB AND LOWER CAP, LOCATED BETWEEN STR 18 AND 19, EXTENDS DIAGONALLY I/B.  REPAIRED PER DL ERA 271398-14.
